# SDR DALA2015121107520

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF SUBFLOOR, UNDER FWD CABIN FLOOR PANEL 221MF.  BLENDED CORROSION REMOVE .010 MATERIAL ORGINAL THICKNESS .020 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55.  FABRICATED NEW CUSP IAW DWG 9936535 INSTALLED IAW SRM 51-41-02, PG 1 PARA4, 51-41-05, PG 1 PARA 2 AND 51-41-08 P91 PARA 4, JOB COMPLETE.
